# SDR AUS20021336

- Difficulty date: November 19, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3810 · Potable Water System
- Part: Cooler
- Condition: Blocked
- Location: R5 Toilet
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(AUS) R5 TOILET WATER COOLER OVERHEATED DUE TO AIRFLOW BLOCKAGE.
